| Catalog Number |
TSX47B11 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implant at tooth site #20 was removed due periimplantitis.Reflection of soft tissue revealed granulation tissue on the buccal aspect of implant.Implant rotation occurred attempt to remove cs.A: peri-implantitis p: lidocaine with 1:100k epi (1 carp local), reflected soft tissue, attempt to remove cs, implant rotated.Informed pt of the indication to remove, graft, wait 6 months and re-attempt.Pt stated he understood and would like to return asap for procedure.Mod symptoms: pain.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.B3: date of event unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.